# SDR DHL2005765513

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT FLOOR SUPPORT CORRODED AT STA 644 RBL 2.  CUT OUT CRACKED SECTION OF FLOOR SUPPORT STA 644 RBL 2.  FABRICATED AND INSTALLED REPAIR SPLICES 21-7/8" BY 1" BY 1-1/4" FROM BAC1520-1485 AND 11-1/4" BY 3/4" BY 1" AND 10-7/8" BY 1-1/4" BY 7/8" FROM BAC1490-2734 IAW B727 SRM 53-10-5 FIG 4.
